# SDR UATA2019101517501

- Difficulty date: September 9, 2019
- Submitted: October 15, 2019
- Operation: Air carrier
- Aircraft: N348CA
- Make and model: Casa C212CC
- Aircraft serial: 175
- Aircraft time: 24,430 hours, 26,378 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Dislodged
- Location: Cargo Ramp
- Part time: 24,430 hours, 26,378 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LH UPPER ATTACH FITTING FOR THE CARGO RAMP ACTUATOR WAS DISLODGED, SHEARING FASTENERS.  REPAIRED ATTACHMENT PER SRM.
